| Model Number |
367963 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd received 3 samples and 3 photos for investigation.The photos were reviewed and the customer¿s indicated failure mode for foreign matter was observed.Additionally, the customer samples were evaluated by visual examination and the indicated failure mode for foreign matter with the incident lot was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode foreign matter.Bd was not able to identify a root cause for the indicated failure mode however, there has been increased awareness for cleanliness and reduction of foreign matter in the plant and, several projects are in place that will help reduce the potential of introducing foreign matter into tubes.
Event or Problem Description
It was reported when using the bd vacutainer® pst¿ gel and lithium heparinn (lh) blood collection tube there was foreign matter in the tube(s) biological and non-biological.The following information was provided by the initial reporter.The customer stated: "the following issue was found in tube: fm in gel x3.".